Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A large pair of twin primes
HTML articles powered by AMS MathViewer

by Tony Forbes PDF
Math. Comp. 66 (1997), 451-455 Request permission

Abstract:

We describe an efficient integer squaring algorithm (involving the fast Fourier transform modulo $F_8)$ that was used on a 486 computer to discover a large pair of twin primes.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC (1991): 11A41, 11A51
  • Retrieve articles in all journals with MSC (1991): 11A41, 11A51
Additional Information
  • Tony Forbes
  • Affiliation: 22 St. Albans Road, Kingston upon Thames, Surrey, KT2 5HQ, England
  • Email: tonyforbes@ltkz.demon.co.uk
  • Received by editor(s): October 9, 1995
  • Received by editor(s) in revised form: December 6, 1995, and January 26, 1996
  • © Copyright 1997 American Mathematical Society
  • Journal: Math. Comp. 66 (1997), 451-455
  • MSC (1991): Primary 11A41; Secondary 11A51
  • DOI: https://doi.org/10.1090/S0025-5718-97-00793-X
  • MathSciNet review: 1372004